Affine cellularity of Khovanov-Lauda-Rouquier algebras in type A

Kleshchev, Alexander, Loubert, Joseph and Miemietz, Vanessa (2013) Affine cellularity of Khovanov-Lauda-Rouquier algebras in type A. Journal of the London Mathematical Society-Second Series, 88 (2). pp. 338-358. ISSN 0024-6107

Full text not available from this repository. (Request a copy)


We prove that the Khovanov–Lauda–Rouquier algebras Ra of type A8 are (graded) affine cellular in the sense of Koenig and Xi. In fact, we establish a stronger property, namely that the affine cell ideals in Ra are generated by idempotents. This, in particular, implies the (known) result that the global dimension of Ra is finite, and yields a theory of standard and proper standard modules for Ra.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Pure Connector
Date Deposited: 22 Aug 2013 05:26
Last Modified: 21 Jul 2024 00:36
DOI: 10.1112/jlms/jdt023

Actions (login required)

View Item View Item